# SDR SWAA117169

- Difficulty date: October 18, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- Aircraft time: 66,352 hours, 63,448 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EEPLS COVER LOOSE AT ROW 8.  REMOVED AND REPLACED COVER PER MM.
